zbMATH — the first resource for mathematics

On the geometrical properties of Heisenberg groups. (English) Zbl 1463.53077
In the present paper, the geometry of the \(3\)-dimensional Heisenberg group \(H_3\) is studied. Three families of Lorentzian metrics and a family of Riemannian metrics on \(H_3\) are considered. Generalized Ricci solitons among these metrics are determined. Algebraic Ricci solitons among these metrics are determined and it is shown that none of them are invariant Yamabe solitons or invariant Ricci solitons. The homogeneous structures of the above metrics are also determined with their type. The harmonicity properties of these spaces are investigated. The energy of an invariant vector field is calculated and it is shown that for some metrics the vector field is a harmonic map. Invariant unit time-like vector fields which are spatially harmonic are determined. These results were already generalized by the author to the general dimension \(2n+1\) in [the author, Mediterr. J. Math. 16, No. 2, Paper No. 29, 17 p. (2019; Zbl 1420.53077)]. Related results on Lorentzian solitons on nilpotent Lie groups (mostly in dimension 5) with a general survey can be found in [T. H. Wears, Math. Nachr. 290, No. 8–9, 1381–1405 (2017; Zbl 1378.53061)].
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics
53C30 Differential geometry of homogeneous manifolds
Full Text: DOI
[1] Batat, W.; Onda, K., Algebraic Ricci solitons of three-dimensional Lorentzian Lie groups, J. Geom. Phys. 114 (2017), 138-152 · Zbl 1359.53035
[2] Batat, W.; Rahmani, S., Homogeneous Lorentzian structures on the generalized Heisenberg group, Differ. Geom. Dyn. Syst. 12 (2010), 12-17 · Zbl 1201.53058
[3] Brozos-Vazquez, M.; Calvaruso, G.; Garcia-Rio, E.; Gavino-Fernandez, S., Three-dimensional Lorentzian homogeneous Ricci solitons, Israel J. Math. 188 (2012), 385-403 · Zbl 1264.53052
[4] Calvaruso, G., Einstein-like metrics on three-dimensional homogeneous Lorentzian manifolds, Geom. Dedicata 127 (2007), 99-119 · Zbl 1126.53044
[5] Calvaruso, G., Harmonicity properties of invariant vector fields on three-dimensional Lorentzian Lie groups, J. Geom. Phys. 61 (2011), 498-515 · Zbl 1221.53093
[6] Calvaruso, G., Harmonicity of vector fields on four-dimensional generalized symmetric spaces, Cent. Eur. J. Math. 10 (2) (2012), 411-425 · Zbl 1246.53083
[7] Calvaruso, G., Three-dimensional homogeneous generalized Ricci solitons, Mediterr. J. Math. 14 (2017), 1-21 · Zbl 1450.53063
[8] Calvaruso, G.; Zaeim, A., A complete classification of Ricci and Yamabe solitons of non-reductive homogeneous 4-spaces, J. Geom. Phys. 80 (2014), 15-25 · Zbl 1286.53046
[9] Fastenakels, J.; Munteanu, M. I.; Van Der Veken, J., Constant angle surfaces in the Heisenberg group, J. Acta Math. 27 (4) (2011), 747-756 · Zbl 1218.53019
[10] Gadea, P. M.; Oubina, J. A., Reductive homogeneous pseudo-Riemannian manifolds, Monatsh. Math. 124 (1997), 17-34 · Zbl 0901.53036
[11] Gadea, P. M.; Oubina, J. A., Homogeneous Lorentzian structures on the oscillator groups, Arch. Math. (Basel) 73 (1999), 311-320 · Zbl 0954.53029
[12] Gil-Medrano, O.; Hurtado, A., Spacelike energy of timelike unit vector fields on a Lorentzian manifold, J. Geom. Phys. 51 (2004), 82-100 · Zbl 1076.53086
[13] Gray, A., Einstein-like manifolds which are not Einstein, Geom. Dedicata 7 (1978), 259-280 · Zbl 0378.53018
[14] Nasehi, M.; Aghasi, M., On the geometrical properties of hypercomplex four-dimensional Lorentzian Lie groups, to appear in Georgian Math. J
[15] Nasehi, M.; Aghasi, M., On the geometry of para-hypercomplex 4-dimensional Lie groups, J. Geom. Phys. 132 (2018), 230-238 · Zbl 1395.53060
[16] Nasehi, M.; Aghasi, M., On the geometry of some solvable extensions of the Heisenberg group, Czechoslovak Math. J. 68 (3) (2018), 723-740 · Zbl 06986968
[17] Nurowski, P.; Randall, M., Generalized Ricci solitons, J. Geom. Anal. 26 (2) (2016), 1280-1345 · Zbl 1343.53018
[18] Rahmani, N.; Rahmani, S., Structures homogenes lorentziennes sur le groupe de Heisenberg group I, J. Geom. Phys. 13 (1994), 254-258 · Zbl 0793.53057
[19] Rahmani, N.; Rahmani, S., Lorentzian geometry of the Heisenberg group, Geom. Dedicata 118 (2006), 133-140 · Zbl 1094.53065
[20] Rahmani, S., Metriques de Lorentz sur les groupes de Lie unimodulaires, de dimension trois, J. Geom. Phys. 9 (3) (1992), 295-302, (French) · Zbl 0752.53036
[21] Tricerri, F.; Vanhecke, L., Homogeneous structures on Riemannian manifolds, Cambridge University Press, 1983 · Zbl 0509.53043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.